• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“Mahmood Behboodi”

Tel:  (+98)(311)3913612
Fax:  (+98)(311)3912602
Home Page:  behboodi.iut.ac.ir/
Email: 

IPM Positions

Senior Associate Researcher, School of Mathematics
(2019 - Present
(Resident in Isfahan from March 21))

Past IPM Positions

Resident Researcher, School of Mathematics
(2012 - 2019)
(till March 20, 2019 in Isfahan branch )
Non Resident Researcher (non-resident), School of Mathematics
(2008 - 2012)

Associate Researcher (non-resident), School of Mathematics
(2004 - 2007)


Non IPM Affiliations

Associate Professor of Isfahan University of Technology

Related Papers

1. M. Behboodi and A. Moradzadeh-Dehkordi (Joint with M. Qourchi Nejadi)
Virtually uniserial modules and rings
J. Algebra 549 (2020), 365-385  [abstract]
2. M. Behboodi (Joint with E. Bigdeli)
Prime virtually semisimple modules and rings
Comm. Algebra (2019), DOI: 10.1080/00927872.2019.1576184  [abstract]
3. M. Behboodi (Joint with Z. Fazelpour)
Prime uniserial modules and rings
J. Algebra Appl. (Accepted) [abstract]
4. M. Behboodi (Joint with S. Roointan-Isfahani)
Local rings whose modules are almost serial
J. Pure Appl. Algebra (Accepted) [abstract]
5. M. Behboodi (Joint with Sh. Asgari)
Commutative rings whose proper ideals are direct sums of uniform modules
Comm. Algebra 46 (2018), 1277-1286  [abstract]
6. M. Behboodi (Joint with A. Daneshvar and M. R. Vedadi)
Several generalizations of the Wedderburn-Artin theorem with applications
Algebr. Represent Theor. (2017), DOI: 10.1007/s10468-017-9748-2  [abstract]
7. M. Behboodi (Joint with A. Daneshvar and M. R. Vedadi)
Virtually semisimple modules and a generalization of the Wedderburn-Artin Theorem
Comm. Algebra (2017), DOI: 10.1080/00927872.2017.1384002  [abstract]
8. M. Behboodi (Joint with S. Heidari)
Commutative rings whose proper ideals are serial
Algebr. Represent Theor. 20 (2017), 1531-1544  [abstract]
9. M. Behboodi (Joint with Z. Fazelpour, and M. R. Vedadi)
Rings all of whose prime serial modules are serial
J. Algebra Appl. 16 (2017), 1-20  [abstract]
10. M. Behboodi (Joint with Z. Fazelpour)
Noetherian rings whose modules are prime serial
Algebr. Represent Theor. 20 (2017), 245-255  [abstract]
11. M. Behboodi (Joint with S. Heidari)
Commutative rings whose maximal ideals are direct sums of completely cyclic modules
Mathematical Reports 18 (2016), 609-617  [abstract]
12. M. Behboodi (Joint with S. Heidari and S. Roointan-Isfahani)
Commutative rings whose proper ideals are direct sum of completely cyclic modules
J. Algebra Appl. 15 (2016), # 12 Pages  [abstract]
13. M. Behboodi (Joint with S. Roointan-Isfahani)
Almost uniserial rings and modules
J. Algebra 446 (2016), 176-187  [abstract]
14. M. Behboodi (Joint with G. Behboodi Eskandari)
On rings over which every finitely generated module is a direct sum of cyclic modules
Hacettepe J. Math. Statis. 45 (2016), 1335-1342  [abstract]
15. M. Behboodi (Joint with F. Aliniaeifard)
The annihilating-ideal graph of a ring
J. Korean Math. Soc. 52 (2015), 1323-1336  [abstract]
16. M. Behboodi (Joint with R. Taheri and A. Tehranian)
The spectrum subgraph of the annihilating-ideal graph of a commutative ring
J. Algebra Appl. 14 (2015), # 19 pages  [abstract]
17. M. Behboodi (Joint with G. Behboodi Eskandari)
Local duo rings whose finitely generated modules are direct sums of cyclics
Indian J. Pure Appl. Math. 46 (2015), 59-72  [abstract]
18. M. Behboodi and M. Sabzevari
Modules satisfying the prime and maximal radical conditions
J. Commut. Algebra 6 (2014), 505-524  [abstract]
19. M. Behboodi (Joint with F. Couchot and S.H. Shojaee)
Σ-semi-compact rings and modules
J. Algebra Appl. 13 (2014), #P19  [abstract]
20. M. Behboodi and M. Sabzevari (joint with M. Aghasi)
A structure sheaf on the spectrum of prime radical modules
J. Commut. Algebra (Accepted) [abstract]
21. M. Behboodi (joint with Z. Nazemian and A. Ghorbani)
Uniserial dimension of modules
J. Algebra 399 (2014), 894-903  [abstract]
22. M. Behboodi and A. Hashemi (Joint with R. Beyranvand and H. Khabazian)
Classification of finite rings: Theory and algorithm
Czechoslovak Math. J. 64 (2014), 641-658  [abstract]
23. M. Behboodi (Joint with M. Arabi-Kakavand)
Modules whose classical prime submodules are intersections of maximal submodules
Bull. Korean Math. Soc. 51 (2014), 253-266  [abstract]
24. M. Behboodi (Joint with S.H. Shojaee)
Commutative local rings whose ideals are direct sum of cyclic modules
Algebr. Represent Theor. 17 (2014), 971-982  [abstract]
25. M. Behboodi (Joint with A. Ghorbani and S.H. Shojaee)
(m,n)-algebraically compactness for modules and (m,n)-pure injectivity
Bull. Iranian Math. Soc. 40 (2014), 433-445  [abstract]
26. M. Behboodi (Joint with A. Ghorbani, A. Moradzadeh-Dehkordi, and S.H. Shojaee)
On FC-purity and I-purity of modules and Kothe rings
Comm. Algebra 42 (2014), 2061-2081  [abstract]
27. M. Behboodi and A. M. Rahimi (Joint with F. Aliniaeifard and E. Mehdi-Nezhad)
The annihilating-ideal graph of a commutative ring with respect to an ideal
Comm. Algebra 42 (2014), 2269-2284  [abstract]
28. M. Behboodi (Joint with A. Ghorbani, A. Moradzadeh-Dehkordi, and S. H. Shojaee)
On left Kothe rings and an analogue of the Cohen-Kaplansky theorem
Proc. Amer. Math. Soc. 142 (2014), 2625-2631  [abstract]
29. S. Akbari and M. Behboodi (Joint with G. Aalipour, R. Nikandish, M.J. Nikmehr, and F. Shaveisi)
The classification of the annihilating-ideal graph of a commutative ring
Algebra Colloq. 21 (2014), 249-256  [abstract]
30. M. Behboodi (Joint with R. Jahani-Nezhad and M. H. Naderi)
Quasi-primary decomposition in modules over prufer domains
Journal of Algebraic Systems 1 (2013), 149-160  [abstract]
31. M. Behboodi (Joint with J.A. Beachy and F. Yazdi)
Prime M-Ideals, M-Prime submodules, M-Prime radical and M-Baer's lower nilradical of modules
J. Korean Math. Soc. 50 (2013), 1271-1290  [abstract]
32. M. Behboodi (Joint with A. Ghorbani, A. Moradzadeh-Dehkordi, and S. H. Shojaee)
C-pure projective modules
Comm. Algebra 41 (2013), 4559-4575  [abstract]
33. M. Behboodi (Joint with A. Moadzadeh-Dehkordi)
On Commutative rings whose prime ideals are direct sum of cyclics
Arch. Math. (Brno) 48 (2012), 291-299   [abstract]
34. M. Behboodi (Joint with F. Aliniaeifard)
Commutative rings whose zero-divisor graphs have positive genus
Comm. Algebra 41 (2012), 3629-3634  [abstract]
35. M. Behboodi (Joint with F. Aliniaeifard)
Rings whose annihilating-ideal graphs have positive genus
J. Algebra Appl. 11 (2012), #P13  [abstract]
36. M. Behboodi (Joint with M. Molakarimi)
Multiplication modules with Krull dimension
Turkish J. Math. 36 (2012), 550-559  [abstract]
37. M. Behboodi (Joint with M. Baziar and H. Sharif)
Uniformly classical primary submodules
Comm. Algebra 40 (2012), 3192-3201  [abstract]
38. M. Behboodi
On prime modules and dense submodules
J. Commut. Algebra 4 (2012), 479-488  [abstract]
39. M. Behboodi
Zero divisor graphs for modules over commutative rings
J. Commut. Algebra 4 (2012), 175-198   [abstract]
40. M. Behboodi (Joint with A. Ghorbani and A. Moradzadeh-Dehkordi)
Commutative Noetherian local rings whose ideals are direct sums of cyclic modules
J. Algebra 345 (2011), 257-265  [abstract]
41. M. Behboodi (Joint with Z. Rakeei)
The annihilating-ideal graph of commutative rings II
J. Algebra Appl. 10 (2011), 741-753  [abstract]
42. M. Behboodi (Joint with Z. Rakeei)
The annihilating-ideal graph of commutative rings I
J. Algebra Appl. 10 (2011), 727-739  [abstract]
43. M. Behboodi (Joint with R. Jahani-Nezhad and M. H. Naderi)
Classical quasi-primary submodules
Bull. Iranian Math. Soc. 37 (2011), 45-65  [abstract]
44. M. Behboodi (Joint with R. Beyranvand)
On the structure of commutative rings with pk1...1pknn(1 ≤ ki ≤ 7) zero-divisors II
European Journal of Pure and Applied Mathematics 3 (2010), 686-694  [abstract]
45. M. Behboodi (R. Beyranvand)
On the structure of commutative rings with pk1...1pknn(1 ≤ ki ≤ 7) zero-divisors
European Journal of Pure and Applied Mathematics 3 (2010), 303-316  [abstract]
46. M. Behboodi (Joint with S. H. Shojaee)
On chains of classical prime submodules and dimension theory of modules
Bull. Iranian Math. Soc. 36 (2010), 149-166  [abstract]
47. M. Behboodi (Joint with R. Beyranvand)
Strong zero-divisors of non-commutative rings
J. Algebra Appl. 8 (2009), 565-580  [abstract]
48. M. Behboodi (Joint with M. J. Noori)
Zariski-like topology on the classical prime spectrum of a module
Bull. Iranian Math. Soc. 35 (2009), 253-269  [abstract]
49. M. Behboodi (Joint with M. Baziar)
Classical primary submodules and decomposition theory of modules
J. Algebra Appl. 8 (2009), 351-362  [abstract]
50. M. Behboodi
On the prime radical and Baer's lower nilradical of modules
Acta Math. Hungar. 122 (2009), 293-306  [abstract]
51. M. Behboodi (Joint with S. H. Shojaee)
A generalization of the Zariski topology of arbitarary rings for modules
East-West J. Math. 11 (2009), 165-183  [abstract]
52. M. Behboodi (Joint with R. Beyranvand)
Strong zero-divisor graphs of non-commutative rings
International Journal of Algebra 2 (2008), 25-44  [abstract]
53. M. Behboodi
A generalization of Baer's lower nilradical for modules
J. Algebra Appl. 6 (2007), 337-353  [abstract]
54. M. Behboodi
On weakly prime radical of modules and semi-compatible modules
Acta Math. Hungar. 113 (2006), 243-254  [abstract]
55. M. Behboodi
A generalization of the classical Krull dimension for modules
J. Algebra 305 (2006), 1128-1148  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right